# SDR FDEA201511113554

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 55,300 hours, 20,420 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Control Unit
- Part number: K157ABM6
- Part serial: 52
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 100 KIAS, BOTH CAPTAINS & FIRST OFFICERS PFD V SPEEDS DISAPPEARED.  DURING REJECT BOTH SETS OF V SPEEDS RETURNED.  R & R FLIGHT CONTROL UNIT.
